Estimation in generalised linear mixed models with binary outcomes by simulated maximum likelihood

Ng, ESW; Carpenter, JR; Goldstein, H; Rasbash, J; (2006) Estimation in generalised linear mixed models with binary outcomes by simulated maximum likelihood. Statistical modelling, 6 (1). pp. 23-42. ISSN 1471-082X DOI: https://doi.org/10.1191/1471082X06st106oa

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1191/1471082X06st106oa

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar